Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Solution of the equation $ze^z = a$


Author: E. M. Wright
Journal: Bull. Amer. Math. Soc. 65 (1959), 89-93
DOI: https://doi.org/10.1090/S0002-9904-1959-10290-1
MathSciNet review: 0129130
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bellman, Ann. of Math. vol. 50 (1949) pp. 347-355. MR 30106
  • 2. G. Eisenstein, J. Reine Angew. Math. vol. 28 (1844) pp. 49-52.
  • 3. L. Euler, Opera Omnia (i) vol. 15, Leipzig and Berne, 1927, pp. 268-297.
  • 4. N. D. Hayes, J. London Math. Soc. vol. 25 (1950) pp. 226-232. MR 36426
  • 5. N. D. Hayes, Quart. J. Math. Oxford Ser. (2) vol. 3 (1952) pp. 81-90. MR 48556
  • 6. A. Hurwitz and R. Courant, Funktionentheorie, 3d ed., Berlin, 1929, pp. 141-142.
  • 7. E. M. Lémeray, Nouv. Ann. de Math. (3) vol. 15 (1896) pp. 548-556 and vol. 16 (1896) pp. 54-61.
  • 8. E. M. Lémeray, Proc. Edinburgh Math. Soc. vol. 16 (1897) pp. 13-35.
  • 9. O. Polossuchin, Thesis, Zurich, 1910.
  • 10. F. Schürer, Ber. Verh. Sachs. Akad. Wiss. Leipzig Math.-phys. Kl. vol. 64 (1912) pp. 167-236 and vol. 65 (1913) pp. 239-246.
  • 11. E. M. Wright, Quart. J. Math. Oxford Ser. (2) vol. 18 (1947) pp. 228-235. MR 22912
  • 12. E. M. Wright, J. Reine Angew. Math. vol. 194 (1955) pp. 66-87, esp. pp. 72-74. MR 72363


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10290-1

American Mathematical Society